# SDR SWAA2023112811388

- Difficulty date: October 17, 2023
- Submitted: November 28, 2023
- Operation: Air carrier
- Aircraft: N231WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32499
- Aircraft time: 59,061 hours, 35,386 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT DOOR CUTOUT AFT SCUFF PLATE FOUND CRACKED.<[01] AFT CARGO COMPARTMENT DOOR CUTOUT AFT SCUFF PLATE SENT OUT TO OUTSIDE VENDOR J.L. WELDING AND ACCOMPLISHED WELD REPAIR AS PER SRM 53-30-15-2R-1 AND BAC5975.;[02] VERIFIED STEP 1.
